Exactly distribution-free inference in instrumental variables regression with possibly weak instruments
Donald Andrews () and
Vadim Marmer ()
Journal of Econometrics, 2008, vol. 142, issue 1, 183-200
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(07)00126-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Exactly Distribution-free Inference in Instrumental Variables Regression with Possibly Weak Instruments (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:142:y:2008:i:1:p:183-200
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().